[QUOTE=Francesca13]Believe it or not, my clinic had me on THREE of these bad boys a day. Talk a buzz kill to our sex life. My symptoms have been so bad that I talked them into only doing 2 a day. My skin is sooooo bad, I’m ashamed to leave the house. Plus, I’m incredibly nauseous, my boobs are sore, and I’m EXHAUSTED. Now, I’m almost 6 weeks along, so some of that may be pregnancy…but, the skin is definitely the progesterone. It’s awful! I’m on them until June 7th, and I have marked the day on my calendar.
I notice that the one I take before bed usually leaks in the morning. You might want to wear a pantyliner 24/7 for now, and see if you notice the same thing. Then, maybe you can cut back on wearing one during the day.
Sorry about the news that they cause symptoms. I’ve seen many, many women on here get super excited only to have their hearts crushed when they realize it’s the suppositories causing their agony. I think clinics really should include this information in their orientation
Best wishes to you all![/QUOTE]
Man, I can’t imagine taking 3 a day!!! I’ve been on the suppositories now for 6 days (tonight will be 7), and I don’t have that many symptoms; thank goodness!! Right now I am experiencing mood swings (very, very bad… may also be the Clomid… OY!), a little tired, and vivid dreams. Also, I wake up in the morning and have about 3 whiteheads on my face! I’m a little bummed by this because my acne has been pretty under control with all the hormones and Clinique… so I’m glad you mentioned about your face being broken out. I was wondering if that was a symptom and I couldn’t find anything online.
**Forgot to add I’ve been very constipated (read this is a symptom of the suppositories)… and also found another whitehead during the day… great… grrrr
Once again, I am happy everyone said these mock pregnancy symptoms so I’m not getting overly excited. The only thing I did notice yesterday was quick sharp pains in my lower right and left abdomen (happened once on each side) and then another around my belly button. Of course, I read the progesterone can cause stomach pains… so who knows! I’m 8dpo so far…